Polynomial parametrization of integer matrices with given determinant

Luis H. Gallardo, Leonid N. Vaserstein

Research output: Contribution to journalArticlepeer-review

Abstract

We give a polynomial parametrization for the set of all integer square matrices of given size and determinant.

Original languageEnglish (US)
Pages (from-to)321-322
Number of pages2
JournalJournal of Pure and Applied Algebra
Volume218
Issue number2
DOIs
StatePublished - Feb 1 2014

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Polynomial parametrization of integer matrices with given determinant'. Together they form a unique fingerprint.

Cite this